# SDR RAAA00E9019

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,143 hours, 22,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 401571
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING ANCHORAGE, LT MAIN GEAR INT LIGHT REMAINED ON TIME 1626Z.  REPLACED LT UPLOCK SWITCH PER 32-6-0.  OP''S CHECKS OK.  CYCLED GEAR AND ALL INDICATIONS NORMAL PER L-188 M/M 32-6-0.
